# SDR UPS06446927

- Difficulty date: May 9, 2006
- Submitted: May 24, 2006
- Operation: Air carrier
- Aircraft: N521UP
- Make and model: Boeing 747211B
- Aircraft serial: 21944
- Aircraft time: 77,205 hours, 18,330 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 65B0794234
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NWW RT SIDE PANEL BS 300-320 WL 150 STIFFENER RADIUS AREA FOUND INTERMITTENT CRACKS, CRACK LENGTH : 1/4" - 1/2".  STIFFENER REPLACED AND INSTALLED AS PER SRM 51-10-01 PG 9 AND 51-30-02.
